# SDR QXEA2009030300152

- Difficulty date: March 1, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - CENTER WING FWD PANELS 261CT, 261LT, 261HT MATING SURFACE ON AFT SIDE HAS FRETTING CORROSION.  HFEC INSPECTION BLENDED AREAS FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  THIS COMPLETES STEP 3, GENERAL NOTES RD 8/4-53-521.  PERFORMED REPAIR ON PANELS IAW RD 8/4-53-521 STEPS 1-8 (N/A STEP 3, PREVIOUSLY COMPLIED WITH).  THE REMAINING THICKNESS OF THE MATERIAL IS 0.1 INCH.  PANEL FOUND TO BE WITHIN LIMITS, REF RD 8/4-53-521, PAGE 2 AND NOTE 2 ON PAGE 4.  COMPLETED STEPS 9 AND 10, RD 8/4-53-521.
